# SDR AALA20030031

- Difficulty date: January 7, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N266AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49291
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, CEILING EMERGENCY EXIT LIGHTS AT ROW 7-11 INOPERATIVE.  RESEATED CEILING EMERGENCY EXIT LIGHTS BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
